# SDR HALA2022102200278

- Difficulty date: October 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8471
- Aircraft time: 2,457 hours, 10,987 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 38880587
- Part serial: 121051
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - APU AUTOSHUTDOWN - TRIED A SECOND TIME WITH ANOTHER AUTOSHUTDOWN.  REMOVED AND REPLACED IGNITER AS PER AMM 49-41-41-400-0041-A, ALSO REMOVED AND REPLACED EXITER BOX AS PER AMM 49-41-38-400-003-A, PERFORMED OPS CHECK NORMAL.  APU VERIFICATION FLIGHT FOR N216HA (FLT#79) COMPLETED "SATISFACTORILY." INFLIGHT START ON 1ST ATTEMPT @ FL340 (-46)
